Learning Centre

Phase Transitions in a Disordered System in and out of Equilibrium

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Colaiori, Francesca
dc.contributor.author Alava, Mikko J.
dc.contributor.author Durin, Gianfranco
dc.contributor.author Magni, Alessandro
dc.contributor.author Zapperi, Stefano
dc.date.accessioned 2015-11-26T10:02:11Z
dc.date.available 2015-11-26T10:02:11Z
dc.date.issued 2004
dc.identifier.citation Colaiori, Francesca & Alava, Mikko J. & Durin, Gianfranco & Magni, Alessandro & Zapperi, Stefano. 2004. Phase Transitions in a Disordered System in and out of Equilibrium. Physical Review Letters. Volume 92, Issue 25. 257203/1-4. ISSN 0031-9007 (printed). DOI: 10.1103/physrevlett.92.257203. en
dc.identifier.issn 0031-9007 (printed)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/18808
dc.description.abstract The equilibrium and nonequilibrium disorder-induced phase transitions are compared in the random-field Ising model. We identify in the demagnetized state the correct nonequilibrium hysteretic counterpart of the T=0 ground state, and present evidence of universality. Numerical simulations in d=3 indicate that exponents and scaling functions coincide, while the location of the critical point differs, as corroborated by exact results for the Bethe lattice. These results are of relevance for optimization, and for the generic question of universality in the presence of disorder. en
dc.format.extent 257203/1-4
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society (APS) en
dc.relation.ispartofseries Physical Review Letters en
dc.relation.ispartofseries Volume 92, Issue 25
dc.rights © 2004 American Physical Society (APS). This is the accepted version of the following article: Colaiori, Francesca & Alava, Mikko J. & Durin, Gianfranco & Magni, Alessandro & Zapperi, Stefano. 2004. Phase Transitions in a Disordered System in and out of Equilibrium. Physical Review Letters. Volume 92, Issue 25. 257203/1-4. ISSN 0031-9007 (printed). DOI: 10.1103/physrevlett.92.257203, which has been published in final form at http://journals.aps.org/prl/abstract/10.1103/PhysRevLett.92.257203. en
dc.subject.other Physics en
dc.title Phase Transitions in a Disordered System in and out of Equilibrium en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.rights.holder American Physical Society (APS)
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Teknillisen fysiikan laitos fi
dc.contributor.department Department of Applied Physics en
dc.subject.keyword disordered systems en
dc.subject.keyword Ising model en
dc.identifier.urn URN:NBN:fi:aalto-201511265318
dc.type.dcmitype text en
dc.identifier.doi 10.1103/physrevlett.92.257203
dc.type.version Final published version en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

Statistics